# SDR SWAA2021071483069

- Difficulty date: June 14, 2021
- Submitted: July 14, 2021
- Operation: Air carrier
- Aircraft: N226WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32494
- Aircraft time: 53,110 hours, 31,655 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B.S. 663 LOWER COMPOSITE BULKHEAD UPPER ATTACH ANGLE IS CRACKED AT L.B.L. 8; W.L. 164. ; / [01] REMOVED DAMAGE; CUT OUT UPPER ANGLE AT BS 663; LBL 14 IAW 57-10-10-2R-5 REPAIR 5; RE 16; NO CRACKS NOTED.  CAL ID IS000450 N500D; [06] REQUEST A DETAIL INSPECTION OF THE REPAIR AREA AND UNDERLYING STRUCTURE TO MAKE SURE THAT THERE IS NOT A DAMAGE WITHIN THE REPAIR AREA IAW SRM 51-00-06.; [07] LOCATED AND DRILLED ANGLE REPAIR PARTS -1 REPLACEMENT ANGLE AND -2 SPLICE ANGLE AT BS 663; LBL 8; WL 164 IAW SRM 57-10-10-2R-5 REPAIR 5; SRM 51-40-05 AND DWG 111A1322. OK TO INSTALL.  APPLIED CHEMICAL CONVERSION COATING AND PRIMER ALL BARE METAL AND TRIM OUT AREA IAW SRM 51-20-01 AND SOPM 20-41-02.  -1 ANGLE VAPOR BARIER DOUBLER REPAIR ANGLE P/N ATSHFAB-101-351 LOT # 5082375-1. DWG 111A1322  -2 ANGLE VAPOR BARIER P/N ATSHFAB-101-351 LOT # 5082375-1. DWG 111A1322;
